Gail Moore on Warning Signs of Cardiotoxicity

GAIL MOORE, BSN, RN, OCN
Monday, May 15, 2017
Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.


Gail Moore, BSN, RN, OCN, of Moffitt Cancer Center, discusses a poster she presented at the ONS Congress that reviews the symptoms of cardiotoxicity from chemotherapy for both nurses and patients.

The poster went over what nurses would see that would alert them to a situation of cardiotoxicity, such as edema, shortness of breath, etc, and trigger them to bring the patient in for further evaluation. In an infusion center, the patient may not see the doctor for an extended period of time and so it is up to the nurse to recognize these signs. The nurses also developed a patient teaching tool so patients can be aware of what symptoms they should be reporting to their healthcare teams.

Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Blogs
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2017
Intellisphere, LLC. All Rights Reserved.